Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Discriminatory stable sets for $ (n,k)$ games


Author: Chih Chang
Journal: Proc. Amer. Math. Soc. 97 (1986), 700-706
MSC: Primary 90D12
MathSciNet review: 845991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The description of the explicit form of particular vN-M stable sets for special classes of $ n$-person cooperative games is interesting and important from the viewpoint of appliction as well as theory. All discriminatory vN-M stable sets for $ (n,k)$ games which were defined by Muto are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D12

Retrieve articles in all journals with MSC: 90D12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845991-2
Keywords: $ (n,k)$ games, discriminatory stable set
Article copyright: © Copyright 1986 American Mathematical Society